# SDR DALA1212816303

- Difficulty date: March 2, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 6,472 hours, 813 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - STA 1770 TO STA 1870 RBL 98.58 REPAIR AS PER BOEING SRM 53-00-52 REPAIR 9, FIG 201 STEP 11, REPAIR SEAT TRACK TO CARRY OUT ANODIZE ON CROWN INNER FLANGES.  ALTERNATE FINISHING PER PRI 500198-14AD REV DATED 27FEB2012. PRI 500198-14AD REV 0 COMPARED W/ERA 500198-14 REV 0 FOUND INCOMPLIANCE.
